# SDR UALA2011080103966

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM STA 1640 CORRODED ON UPPER SURFACE BL 0 TO RBL 60.  MAJOR REPAIR ACCOMPLISHED:  REPLACED STA 1640 FLOORBEAM UPPER CHORD FROM LBL 10 TO RBL 70 PER CAL ECRA 5310-05388.  WORK ACP ON CAL NR 9946372.
